| Model Number |
M00560071 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6:
device code a0501 is being used to capture the reportable event of distal tip detachment of device or device component.Impact code f2301is being used to capture the reportable event of additional device required.
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was intended to be used for a hemostasis during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2026.During the procedure, the device exhibited a condition where the gold tip of the gold probe fell off the catheter after electrocoagulation.The distal gold tip fell into the patient.The physician grabbed the gold tip of the probe out with the use of a forceps.The procedure was completed with the original device.The patient condition following the procedure was reported as stable, and no patient complications were reported as a result of this event.